# SDR N6WA2025092701

- Difficulty date: September 24, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT FLOOR BEAM LBL12.00 CRACKED AT FLANGE FS280.   PERFORMED CENTER COCKPIT FLOOR BEAM REPAIR AT LBL12.00 AT FS280.00 IAW GOJET EO-C550-53MR-052
